Universidad Complutense de Madrid
E-Prints Complutense

Ergodic solenoids and generalized currents.



Downloads per month over past year

Muñoz, Vicente and Pérez Marco, Ricardo (2011) Ergodic solenoids and generalized currents. Revista matemática complutense, 24 (2). pp. 493-525. ISSN 1988-2807

[img] PDF
Restringido a Repository staff only


Official URL: http://www.springerlink.com/content/v451801851183553/fulltext.pdf


We introduce the concept of solenoid as an abstract laminated space. We do a thorough study of solenoids, leading to the notion of ergodic and uniquely ergodic solenoids. We define generalized currents associated with immersions of oriented solenoids endowed with a transversal measure into smooth manifolds, generalizing Ruelle-Sullivan currents.

Item Type:Article
Uncontrolled Keywords:Real homology; Ruelle-Sullivan current; Solenoid; Ergodic solenoid
Subjects:Sciences > Mathematics > Differential equations
ID Code:16960
Deposited On:31 Oct 2012 09:26
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page